# SDR HYI2006F00003

- Difficulty date: December 2, 2005
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 602EN556B
- Condition: Failed
- Location: Wheel Well
- Part time: 4 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT MAIN GEAR DID NOT FULLY RETRACT WITH HEAR HANDLE IN UP POSITION, MAINTENANCE REMOVED AND REPLACED THE LT UPLOCK MICROSWITCH, GEAR SWING CHECKS, OK.  AIRCRAFT RELEASED FOR SERVICE.  (K)
